A 23-year-old male asked:
I am 23 years old. Yesterday I realized that I am not getting erection. Few days ago it was fine... I took few medicines in last few days. One tablet of "Serbex z" for vitamin c and just before I realized erection is gone, I took 2 doses of "Fexet D"?
1 doctor answer
Dr. Clancy Hughes answered
60 years experience in General Practice
Erectile Dysfunction: The vitamins should be no problem unless overdosed. The fexet, doubling up, might. Do you have chronic problems such as diabetes, obesity, hypertension or depression? Do you take other meds? Erectile dysfunction is unusual at your age. I would advise seeing a urologist or primary care physician for evaluation.
Answered on Mar 27, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!